Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 4, Pages 227-238
http://dx.doi.org/10.1155/S0161171202011924

Contractive curves

1Instituto de Matematicas, Universidad Nacional Autónoma de México, Av. Universidad s/n, col. Lomas de Chamilpa, Cuernavaca, Morelos CP 62210, Mexico
2Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, Bucharest 70700, Romania
3Department of Mathematics, The Pennsylvania State University, 215 McAllister Building, University Park, PA 16802, USA

Received 6 February 2001; Revised 31 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Araceli Bonifant and Marius Dabija, “Contractive curves,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 4, pp. 227-238, 2002. https://doi.org/10.1155/S0161171202011924.